advertisement
Question
Posted by: PM | 2008/07/08

Contraception

Hi

Please could you advise me on contraception. In particular, I have not been on contraception for a long while and started on Yasmin but found it to be too strong as I was experiencing severe nausea. Please can you recommend a "light" pill as I think my metabolism cannot cope with the stronger pills. Kind regards.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Nausea is common with all pills when you start taking them. It usually settles after a month or so. If you want a lower dose Pill, you could try Minesse.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement